# SDR 98ZZZX3012

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3090F
- Make and model: Cessna 182J
- Aircraft serial: 18257190
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Condition: Misoverhauled
- Location: Nr 1 And 3
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS OVERHAULED AND INSTALLED ON 3-25-92, NR 1 AND NR 3 CYLINDERS WERE REMOVED AT 536.7 HOURS DUE TO LOW COMPRESSION.  CYLINDERS WERE SENT BACK FOR REPAIR BOTH INTAKE AND EXHAUST SEATS AND EXHAUST GUIDES WERE BAD,  CYLINDERS RE-INSTALLED AT 621.6 HOURS.  NR 1 CYLINDER WAS AGAIN REMOVED DUE TO ZERO COMPRESSION.  VALVE SEATS WERE CROOKED AND EXTREMELY WIDE AND EXHAUST GUIDE WAS VERY LOOSE.  SUBMITTER RECOMMENDED CLOSER QUALITY CONTROL.  EXHAUST VALVE COULD HAVE CAUSED CATASTROPHIC FAILURE.
